# SDR SWAA2022072934893

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 20,301 hours, 9,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLASH EMERGENCY FLASH LIGHT INOP / [01] R&R PER AMMJ 25-64-00
